# SDR A6WA201643906

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 33,031 hours, 31,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT & CABIN ILLUMINATE FOR APPROX 1 SECOND THEN GO OUT.
